# SDR ABXA20120524356

- Difficulty date: May 24, 2012
- Submitted: May 30, 2012
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767281
- Aircraft serial: 23144
- Aircraft time: 51,479 hours, 41,247 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 18231075
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER S-7L CRACKED ON LEFT SIDE O/B OF RIB 2L.  REPLACED SECTION OF CRACKED STRINGER IAW B767 SRM 51-40-02, 51-10-03, AND DWG 182T3100, ACFT WAS GROUNDED.
